Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 42, Number 3

All articles in this issue are freely accessible.

On the boundary-value problem associated with a general twisted tube with a slowly varying circular section
J. C. Murray.
Quart. Appl. Math. 42 (1984), 257-265
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757163
Crack speeds in an ideal fiber-reinforced material
A. C. Pipkin.
Quart. Appl. Math. 42 (1984), 267-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757164
Adiabatic shearing flow caused by time dependent inertial force
Nicolas Charalambakis.
Quart. Appl. Math. 42 (1984), 275-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757165
Asymptotic stability in nonlinear viscoelasticity
C. E. Beevers and M. Šilhavý.
Quart. Appl. Math. 42 (1984), 281-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757166
Stability conditions for linear nonautonomous delay differential equations
Stavros N. Busenberg and Kenneth L. Cooke.
Quart. Appl. Math. 42 (1984), 295-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757167
Motion of a point vortex in a multiconnected region
Ambady Suresh.
Quart. Appl. Math. 42 (1984), 307-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757168
On periodic traveling wave solutions of Boussinesq equation
Bao Ping Liu and C. V. Pao.
Quart. Appl. Math. 42 (1984), 311-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757169
Some novel infinite series of spherical Bessel functions
Andrew N. Vavreck and William Thompson Jr..
Quart. Appl. Math. 42 (1984), 321-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757170
On the equipartition of energy in a linear viscoelastic body
David W. Reynolds.
Quart. Appl. Math. 42 (1984), 325-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757171
On nonuniqueness in the traction boundary-value problem for a compressible elastic solid
R. W. Ogden.
Quart. Appl. Math. 42 (1984), 337-344
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757172
A coordinate transformation for the porous media equation that renders the free boundary stationary
Morton E. Gurtin, Richard C. MacCamy and Eduardo A. Socolovsky.
Quart. Appl. Math. 42 (1984), 345-357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757173
Nonlinear dispersive instabilities in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 42 (1984), 359-371
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757174
A uniformly convergent series for Sturm-Liouville eigenvalues
Davis Cope.
Quart. Appl. Math. 42 (1984), 373-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 757175

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website